# SDR UPS203498

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 651927015
- Condition: Cracked
- Location: Nr 5 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CRACK ON NR 5 FLAP TRACK.  INSTALLED NEW TRACK IAW M/M 27-51-31.
